# SDR P2EA2001M0018

- Difficulty date: December 23, 2001
- Submitted: December 24, 2001
- Operation: Air carrier
- Aircraft: N121NJ
- Make and model: Boeing 737-2Q8
- Aircraft serial: 21735
- Aircraft time: 59,333 hours, 46,100 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Loose
- Location: Cabin
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: D

## Discrepancy

DURING TAXI EMERGENCY EXIT LIGHT CENTER OF AIRCRAFT ON RIGHT LOOSE.  RESECURED IAW MM 33-20.  OPERATIONAL CHECK NORMAL.
